# SDR DALA2024030402930

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1053 S26l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD LOWER FACE OF AFT PRESSURE BULKHEAD STA Y=1053 BTW L26L AND L26R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00462: CORROSION LEVEL 1. CORROSION ON FWD LOWER FACE OF AFT PRESSURE BULKHEAD STA Y=1053 BTW L26L AND L26R AT AFT CARGO COMPARTMENT WAS REMOVED PER B717 SRM 51-10-04-0G PAR 26 C. (UT) MEASUREMENT THICKNESS WAS ACCOMPLISHED PER DC-MD/BOEING NDT SPM PART 4, 04-00-06 PAR 4 FIG 9 ON FWD LOWER FACE OF AFT PRESSURE BULKHEAD STA Y=1053 BTW L26L AND L26R AT AFT CARGO COMPARTMENT AREA WITH ORIGINAL TICKNESS IS 0.063" AND MINIMUM REMAINING THICKNESS IS 0.052" THEREFORE IS WITHIN LIMITS PER B717 SRM 53-20-08-2R PROCEDURE 2 REPAIR 2 PAR. 4.A.1 (B). (LP #0225278)
